# SDR AALA20160930007

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 47,751 hours, 19,553 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 32030
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING APPROACH TRAILING EDGE FLAPS FAIL TO EXTEND WHEN SELECTED. FLAPS LOCKED OUT AT 1 DEGREE. MAINTENANCE REMOVED AND REPLACED SKEW SENSOR #1 IAW AMM 27-59-01 AND CONNECTOR D400024P IAW AMM 20-61-11. OPERATIONAL CHECK GOOD. AIRCRAFT WAS GROUNDED.
